MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Epileptic disorders : international epilepsy journal with videotape · 2001

Drug-induced nonconvulsive status epilepticus with low dose of tiagabine.

Fitzek S, Hegemann S, Sauner D, Bönsch D, Fitzek C

Клинический случайСтатьяПеревод в очереди

Аннотация

In placebo-controlled trials, the overall incidence of nonconvulsive status epilepticus was no higher in the tiagabine-treated group than in the placebo-group. Case reports of nonconvulsive status epilepticus under tiagabine suggested a specific role of dose levels, since in these patients symptoms occurred mostly at 40 mg/day or higher. We report a case of complex partial status epilepticus in a patient receiving a low dose of tiagabine and review all 11 case reports of nonconvulsive status epilepticus in patients on tiagabine, with regard to daily doses. Our analysis suggests an individual risk threshold of unknown aetiology.

Для цитирования: Fitzek S, Hegemann S, Sauner D, Bönsch D, Fitzek C. Drug-induced nonconvulsive status epilepticus with low dose of tiagabine.. Epileptic disorders : international epilepsy journal with videotape. 2001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.